# SDR CALA2017071002142

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N26902
- Make and model: Boeing 787-8
- Aircraft serial: 34822
- Aircraft time: 17,842 hours, 2,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT FWD CREW REST AT L5 FOUND DAMAGED.  REPLACED THE LIGHT ASSY, AND ACCOMPLISHED AN IDT INSPECTION OF LIGHT REPLACEMENT AND VERIFIED OPS CHECK GOOD IAW DMCB 787-A-33-27-03-01V-941A-D.
